# SDR AALA202406046828

- Difficulty date: June 1, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 44,137 hours, 5,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN COCKPIT CREW BUNK WHERE STAIRS MEET THE FLOOR ON RIGHT SIDE AN EMERGENCY FLOOR LIGHT IS INOP.   (OPEN)
